I have severe anxiety, panic attacks, & flashbacks. Tonight they are worse than ever. I took a total of 32mg lorazepam in a 45min period. What do I do now?

Go to an ER. If you continue to take high doses in brief periods of time, you should go to an er as soon as possible as this is considered an overdose. Talk with your treating providers about adjusting your therapy for your ptsd, anxiety disorders and bipolar disorder.

Related Questions

I have been having more panic attacks, flashbacks, severe anxiety this evening and ended up taking 24mg total of lorazepam. What do I do now?

Need inpt treatment . It sounds like you have developed a severe dependence and tolerance to the med. I would try to get into an inpatient treatment facility as soon as possible to begin slow detox & withdrawal from it. It would also be good to have meds reevaluated. You should be on mood stabilizer tx for the bipolar disorder. Fluvoxamine can help for ocd but that med and Cymbalta (duloxetine) can make bipolar d/o worse. Read more...